• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Confusing t400 & Eq Results

Gpit

New member
Newbies
Joined
Jul 3, 2010
Messages
44
Just some background this is my 4th cycle, coming in weighed 262lbs...i am a powerlifter and my diet consists of 375-400 grams protein, 250 grams carbs, 4,000 calories on a great day. I am currently running 1050mgs of Test (first time going over a gram) and 600mgs of eq. The issue I am having is that this is the 5th week and honestly the entire cycle I have not felt right. I have dropped 7lbs and down to 255lbs, I have headaches all day, which I am sure is from the increase in blood pressure, but I always thought EQ was supposed to help increase appetite, its gotten to the point now where I struggle to get food in, i always feel nauseous in the middle of eating, am thinking of dropping the test down and possibly dropping the eq all together but was looking for some input first, thanks
 

jimmyjones

Banned
Kilo Klub Member
Joined
Mar 26, 2008
Messages
2,135
Just some background this is my 4th cycle, coming in weighed 262lbs...i am a powerlifter and my diet consists of 375-400 grams protein, 250 grams carbs, 4,000 calories on a great day. I am currently running 1050mgs of Test (first time going over a gram) and 600mgs of eq. The issue I am having is that this is the 5th week and honestly the entire cycle I have not felt right. I have dropped 7lbs and down to 255lbs, I have headaches all day, which I am sure is from the increase in blood pressure, but I always thought EQ was supposed to help increase appetite, its gotten to the point now where I struggle to get food in, i always feel nauseous in the middle of eating, am thinking of dropping the test down and possibly dropping the eq all together but was looking for some input first, thanks
The solution is very simple, you are simply on way too much.. Drop your Test dosage down to 750mgs per week and keep the EQ there and see how you feel... I would also recommend fasting for an entire day, it may be possible that your body is backed up and you need to give it an entire day's rest from food to allow your body to catch back up on its metabolism...
 

minister

Kilo Klub Member / Board Supporter
Kilo Klub Member
Registered
Board Supporter
Joined
Sep 30, 2009
Messages
1,638
Just some background this is my 4th cycle, coming in weighed 262lbs...i am a powerlifter and my diet consists of 375-400 grams protein, 250 grams carbs, 4,000 calories on a great day. I am currently running 1050mgs of Test (first time going over a gram) and 600mgs of eq. The issue I am having is that this is the 5th week and honestly the entire cycle I have not felt right. I have dropped 7lbs and down to 255lbs, I have headaches all day, which I am sure is from the increase in blood pressure, but I always thought EQ was supposed to help increase appetite, its gotten to the point now where I struggle to get food in, i always feel nauseous in the middle of eating, am thinking of dropping the test down and possibly dropping the eq all together but was looking for some input first, thanks
Well, what's your BP friend? I would drop the test even lower to possibly 500, and go run some blood work , EQ raises red blood count so you should get all that checked bro. Don't wait until you get into more serious helth issues. God bless you. Monister.
 

Gpit

New member
Newbies
Joined
Jul 3, 2010
Messages
44
I agree with dropping the test, that was my plan to drop to around 600mgs and see how it goes, also good point about the rest and letting body recover, i was just coming off the flu also about a week and a half ago
 

Thor

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Feb 8, 2003
Messages
2,084
Well...

750 test and 600 eq is a very nice combo.
 

Papa Van Smack

Verified Customer
Registered
Joined
Dec 30, 2008
Messages
765
you had the flu a week and a half ago? well I think we've found our problem. Any chance you're still maybe not fully hydrated? That'd be your winner right there if you're not.
 

brocksamson

Member
Registered
Joined
Apr 9, 2008
Messages
213
I think you just have to chalk this up all to being a learning experience for you... Leave the big doses to the men while you stick to low dose anavar and primo:D
 

fade

New member
Registered
Joined
Apr 30, 2008
Messages
416
400g protein and 250g carbs = about 2600 calories..

to fill up the rest of of the calories you're approximating you'd need about 150+g of fat/day... Not hard to get that much fat in really - just making sure you didn't overlook this and calculate your total calories wrong.
 

-TOXIC-

Banned
Joined
Feb 26, 2011
Messages
486
At 5 weeks in I doubt its his test mg. That (test flu) would be more around week 1 and 2. Of course it also depends on what your last dose was you ran. But its probably the Eq. Eq has some very bad sides if you have anxiety issues naturally. It makes people feel "off" for lack of a better word. Me personally I didnt have that but i know alot of guys who cant run it and have had to stop bc of the same problems you speak of. General feeling of unhealthy, scattered thoughts, raised anxiety, ect.. all due from the Eq. They dropped it and back to normal and added deca. Oh well. That MAY be your issue, but may not be.
 
Last edited:

Staff online

  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
500,144,649
Threads
123,036
Messages
2,334,339
Members
154,898
Latest member
Ryanjohnnybravo
Top